American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M26) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Yannick Saouter, Timothy Trudgian and Patrick Demichel. A still sharper region where $\pi(x)-{\mathrm{li}}(x)$ is positive. Math. Comp. 84 (2015) 2433-2446.
Abstract, references, and article information   
View Article: PDF

[2] Jan Büthe. A method for proving the completeness of a list of zeros of certain L-functions. Math. Comp. 84 (2015) 2413-2431.
Abstract, references, and article information   
View Article: PDF

[3] D. G. Best and T. S. Trudgian. Linear relations of zeroes of the zeta-function. Math. Comp. 84 (2015) 2047-2058.
Abstract, references, and article information   
View Article: PDF

[4] Laura Faber and Habiba Kadiri. New bounds for $\psi(x)$. Math. Comp. 84 (2015) 1339-1357.
Abstract, references, and article information   
View Article: PDF

[5] T. S. Trudgian. An improved upper bound for the error in the zero-counting formulae for Dirichlet $L$-functions and Dedekind zeta-functions. Math. Comp. 84 (2015) 1439-1450.
Abstract, references, and article information   
View Article: PDF

[6] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[7] Kevin A. Broughan and A. Ross Barnett. Linear law for the logarithms of the Riemann periods at simple critical zeta zeros. Math. Comp. 75 (2006) 891-902. MR 2196998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Paszkiewicz and A. Schinzel. On the least prime primitive root modulo a prime. Math. Comp. 71 (2002) 1307-1321. MR 1898759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Paszkiewicz and A. Schinzel. Numerical calculation of the density of prime numbers with a given least primitive root. Math. Comp. 71 (2002) 1781-1797. MR 1933055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carter Bays and Richard H. Hudson. Zeroes of Dirichlet $L$-functions and irregularities in the distribution of primes. Math. Comp. 69 (2000) 861-866. MR 1651741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shigeki Akiyama and Yoshio Tanigawa. Calculation of values of $L$-functions associated to elliptic curves. Math. Comp. 68 (1999) 1201-1231. MR 1627842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eric Bach. Comments on search procedures for primitive roots. Math. Comp. 66 (1997) 1719-1727. MR 1433261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Eric Bach and Jonathan Sorenson. Explicit bounds for primes in residue classes. Math. Comp. 65 (1996) 1717-1735. MR 1355006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Olivier Ramaré and Robert Rumely. Primes in arithmetic progressions. Math. Comp. 65 (1996) 397-425. MR 1320898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ming Yao Zhang. On Yokoi's conjecture . Math. Comp. 64 (1995) 1675-1685. MR 1308464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Rumely. Numerical computations concerning the ERH . Math. Comp. 61 (1993) 415--440, S17--S23. MR 1195435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. H. Lehmer. The sum of like powers of the zeros of the Riemann zeta function . Math. Comp. 50 (1988) 265-273. MR 917834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. M. Odlyzko. On the distribution of spacings between zeros of the zeta function . Math. Comp. 48 (1987) 273-308. MR 866115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Herman J. J. te Riele. Corrigenda: ``On the zeros of the Riemann zeta function in the critical strip. III'' [Math.\ Comp.\ {\bf 41} (1983), no.\ 164, 759--767; MR0717719 (85e:11062)] by J. van de Lune and te Riele . Math. Comp. 46 (1986) 771. MR 829647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Herman J. J. te Riele. Corrigenda: ``On the zeros of the Riemann zeta function in the critical strip. II'' [Math.\ Comp.\ {\bf 39} (1982), no.\ 160, 681--688; MR0669660 (83m:10067)] by R. P. Brent, J. van de Lune, te Riele and D. T. Winter . Math. Comp. 46 (1986) 771. MR 829646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. van de Lune, H. J. J. te Riele and D. T. Winter. On the zeros of the Riemann zeta function in the critical strip. IV . Math. Comp. 46 (1986) 667-681. MR 829637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. van de Lune and H. J. J. te Riele. On the zeros of the Riemann zeta function in the critical strip. III . Math. Comp. 41 (1983) 759-767. MR 717719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1